Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Uniqueness of $\Gamma _{p}$ in the Gross-Koblitz formula for Gauss sums


Author: Alan Adolphson
Journal: Trans. Amer. Math. Soc. 278 (1983), 57-63
MSC: Primary 11S80; Secondary 11L05
DOI: https://doi.org/10.1090/S0002-9947-1983-0697060-4
MathSciNet review: 697060
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is determined what continuous functions besides the $p$-adic gamma function make the Gross-Koblitz formula valid.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11S80, 11L05

Retrieve articles in all journals with MSC: 11S80, 11L05


Additional Information

Keywords: Gross-Koblitz formula, <IMG WIDTH="16" HEIGHT="37" ALIGN="MIDDLE" BORDER="0" SRC="images/img1.gif" ALT="$p$">-adic gamma function
Article copyright: © Copyright 1983 American Mathematical Society